# SDR TRBA2010057

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 19,068 hours, 22,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN CABIN (FLOOR,SIGNS,CEILING )WILL NOT STAY ON UNDER EMERGENCY BATTER POWER. R & R 61WL BATTERY PACK IAW MM EX 33-51-21, RAI 10010-007. OPS CK GOOD.
